Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Stability implies normal and disc bundles


Author: Ronald J. Stern
Journal: Bull. Amer. Math. Soc. 79 (1973), 133-135
MSC (1970): Primary 57A40, 55F60, 57E05, 55F10; Secondary 55G40, 55F40
DOI: https://doi.org/10.1090/S0002-9904-1973-13128-3
MathSciNet review: 0310880
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Akiba, The homotopy type of some PL complexes, Bull. Amer. Math. Soc. 77 (1971), 1060-1062. MR 326747
  • 2. W. Browder, Open and closed disc bundles, Ann. of Math. (2) 83 (1966), 218-230. MR 32 #6485. MR 189058
  • 3. R. F. Brown and E. Fadell, Nonsingular path fields on compact topological manifolds, Proc. Amer. Math. Soc. 16 (1965), 1342-1349. MR 32 #1709. MR 184236
  • 4. E. Fadell, Generalized normal bundles for locally-flat imbeddings, Trans. Amer. Math. Soc. 144 (1965), 488-513. MR 31 #4037. MR 179795
  • 5. E. Fadell, A remark on simple path fields in polyhedra of characteristic zero, Rocky Mountain J. Math. (to appear). MR 328952
  • 6. E. Fadell, Some questions in the theory of normal fiber spaces for topological manifolds, Topology Seminar, Wisconsin, 1965, edited by R. Bing and R. Bean, Ann. of Math. Studies, No. 60, Princeton Univ. Press, Princeton, N.J.
  • 7. D. Gauld, Mersions of topological manifolds, Trans. Amer. Math. Soc. 149 (1970), 539-560. MR 42 #1124. MR 266217
  • 8. M. W. Hirsch, On tubular neighborhoods of piecewise linear and topological manifolds, Conference on the Topology of Manifolds (Michigan State Univ., E. Lansing, Mich., 1967), Prindle, Weber and Schmidt, Boston, Mass., 1968, pp. 63-80. MR 38 #5226. MR 236933
  • 9. R. Kirby and L. Siebenmann, Some theorems on topological manifolds, Lecture Notes in Math., vol. 197, Springer-Verlag, Berlin and New York, 1971. MR 283807
  • 10. K. Millett, Nonsingular sections to Euclidean bundles, Trans. Amer. Math. Soc. 144 (1969), 127-143. MR 40 #6571. MR 253356
  • 11. J. Milnor, Lectures on characteristic classes, Princeton University, Princeton, N.J., 1957 (mimeographed notes).
  • 12. J. Milnor, Block bundles. III. Homotopy theory, Ann. of Math. (2) 87 (1968), 431-483. MR 38 #729. MR 232404
  • 13. C. P. Rourke and B. J. Sanderson, On topological neighborhoods, Compositio Math. 22 (1970), 387-424. MR 298671
  • 14. N. E. Steenrod, The topology of fibre bundles, Princeton Math. Series, vol. 14, Princeton Univ. Press, Princeton, N.J., 1951. MR 12, 522. MR 39258

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A40, 55F60, 57E05, 55F10, 55G40, 55F40

Retrieve articles in all journals with MSC (1970): 57A40, 55F60, 57E05, 55F10, 55G40, 55F40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13128-3

American Mathematical Society